# SDR 96ZZZX2027

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15839
- Make and model: Piper PA-34-200
- Aircraft serial: 347350100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 95219902
- Condition: Cracked
- Location: Rt Mlg Brace
- Part time: 3,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 95-20-07, MLG SIDE BRACE STUD INSPECTION, RT STUD MAGNETIC PARTICLE INSPECTION FOUND STUD CRACKED; THUS, REMOVED FROM SERVICE.  RECORDS REVIEWED NOTED RT MLG TRUNNION REPLACED MARCH, 1994, REASON NOT MENTIONED.  AFT WING MOD PIPER KIT 760-977 OUTBOARD OF GEAR AND WING RIB INSTALLED OUTBOARD OF TRUNNION.  POSSIBLE GEAR-UP ACCIDENT MAY HAVE WEAKENED SIDE BRACE STUD.
